# SDR ASAA2012072292583

- Difficulty date: July 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 13,596 hours, 4,211 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACQUIRED FAULT CODE ON EEC BITE TEST, NR 1 ENGINE.  ACFT GROUNDED.  ACCOMPLISHED FAULT ISOLATION IAW TASK 73-24-00-810-813-F00.  FAULT IS NO LONGER ACTIVE. TROUBLESHOT DUAL CHANNEL FAULT.  EEC TEST PASSED IAW TASK 73-21-00-700-804-F00.
